# SDR USAA040250

- Difficulty date: May 25, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 0844
- Engine: Ge CFM56*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, 5.45 INCH X 0.813 INCH X .047 INCH D, CORROSION, FR17 AT Y 1270, Z240.  REMOVED AND REPLACED SEAT TRACK IAW SRM.
